The following pages link to Mustafa Kemal Yildiz (Q554984):
Displaying 23 items.
- Oscillation and asymptotic behaviour of a higher-order nonlinear neutral-type functional differential equation with oscillating coefficients (Q554986) (← links)
- Corrigendum to ``Oscillation of a class of difference equations of second order'' [Math. Comput. Modelling 49 (2009) 912-917] (Q604108) (← links)
- Oscillation analysis for nonlinear difference equation with non-monotone arguments (Q1712225) (← links)
- (Q2371125) (redirect page) (← links)
- Oscillation results for higher order nonlinear neutral delay difference equations (Q2371126) (← links)
- Oscillation of a class of difference equations of second order (Q2390043) (← links)
- (Q2801062) (← links)
- (Q2940145) (← links)
- (Q3064612) (← links)
- (Q3090415) (← links)
- (Q3399376) (← links)
- (Q3634258) (← links)
- (Q3656904) (← links)
- (Q4598060) (← links)
- (Q4598079) (← links)
- (Q4932325) (← links)
- Oscillatory behavior of advanced difference equations with general arguments (Q5081299) (← links)
- Hermite-Hadamard type inequalities for F-convex function involving fractional integrals (Q5086755) (← links)
- (Q5241991) (← links)
- (Q5349296) (← links)
- (Q5501132) (← links)
- New general integral inequality for convex functions and applications (Q6502902) (← links)
- An improved oscillation theorem for nonlinear differential equations of advanced type. (Q6584380) (← links)